Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2015, 3:58 AM CDT for Brazoria County, Galveston County, Harris County, Texas. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 3:58 AM CDT (08:58 UTC)
- Expired
- May 26, 2015, 4:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Brazoria County, TX, Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 13 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:58 AM CDT | HAIL 0.75 | 3 Nne Manvel, TX | PEA TO DIME SIZED HAIL IN PEARLAND. |
| May 26, 4:17 AM CDT | HAIL 0.75 | 4 Nnw Webster, TX | AROUND DIME SIZED HAIL REPORTED AT THE INTERSECTION OF CLEAR LAKE CITY BLVD AND EL CAMINO REAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS54 KHGX 260858
SVRHGX
TXC039-167-201-260945-
/O.NEW.KHGX.SV.W.0113.150526T0858Z-150526T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
358 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 445 AM CDT
* AT 357 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER EASTERN PEARLAND...AND
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOUTHERN PASADENA...PEARLAND...LEAGUE CITY...BAYTOWN...TEXAS
CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...
SEABROOK...WEBSTER...MANVEL...KEMAH...CLEAR LAKE...SOUTH BELT /
ELLINGTON...GREATER HOBBY AREA...NASSAU BAY...TAYLOR LAKE VILLAGE
AND EL LAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2946 9538 2958 9540 2971 9501 2971 9502
2972 9499 2967 9499 2966 9501 2964 9502
2960 9498 2955 9502 2952 9499 2951 9497
2945 9497
TIME...MOT...LOC 0857Z 254DEG 27KT 2954 9528
$$
LW1 follow-up statement
497
WWUS54 KHGX 260938
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 AM CDT TUE MAY 26 2015
TXC039-167-201-260947-
/O.EXP.KHGX.SV.W.0113.000000T0000Z-150526T0945Z/
BRAZORIA TX-HARRIS TX-GALVESTON TX-
438 AM CDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRAZORIA...
SOUTHEASTERN HARRIS AND NORTHWESTERN GALVESTON COUNTIES WILL EXPIRE
AT 445 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 2946 9538 2958 9540 2971 9501 2971 9502
2972 9499 2967 9499 2966 9501 2964 9502
2960 9498 2955 9502 2952 9499 2951 9497
2945 9497
TIME...MOT...LOC 0934Z 254DEG 27KT 2954 9528
$$
LWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:40 AM CDT, 18 minutes earlier.
Area forecast discussion, May 26, 3:40 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
340 AM CDT TUE MAY 26 2015
.DISCUSSION...
EXTREMELY HEAVY AND SLOW MOVING RAINFALL THAT HAS FALLEN ACROSS PORTIONS
OF SOUTHEAST TEXAS MONDAY EVENING THROUGH TUESDAY MORNING HAS LED TO
SIGNIFICANT FLOODING IN AND AROUND PORTIONS OF HARRIS COUNTY AND FORT
BEND COUNTY. RAINFALL TOTALS OF ANYWHERE BETWEEN 3 AND ALMOST 11 INCHES
HAVE CAUSED MANY AREA RIVERS...CREEKS AND BAYOUS TO OVERFLOW WHICH
HAS SHUT DOWN AREA FREEWAYS AND PLACED WATER IN AREA HOMES AND BUSINESSES.
CLOUD TOP TEMPERATURES ARE BEGINNING TO WARM UP AS THE STORM COMPLEX
EDGES OFF TO THE EAST. THE FLASH FLOOD WATCH WILL BE ALLOWED TO EXPIRE
AT 6 AM WITH ANOTHER 1 TO 2 INCHES OF RAIN NOT OUT OF THE QUESTION ACROSS
PARTS OF THE AREA BEFORE EVERYTHING MOVES ON OUT. WILL KEEP SOME 20%-30%
POPS IN TODAY'S FORECAST IN CASE ANY REDEVELOPMENT OCCURS. HAVE NOT
SPENT A LOT OF TIME LOOKING BEYOND TODAY'S FORECAST THAT HAS LOWER
RAIN CHANCES AS WE HEAD ON INTO WEDNESDAY AND THURSDAY THEN INCREASING
NUMBERS AT THE END OF THE WEEK AND OVER THE WEEKEND.
STAY SAFE OUT THERE! 42
&&
.MARINE...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL MID MORNING
OVER THE COASTAL WATERS WHEN THE FOCUS SHOULD SHIFT TO THE EAST.
MODERATE TO STRONG ONSHORE WINDS WILL GRADUALLY WEAKEN THIS MORNING
WITH SMALL CRAFT ADVISORIES BEING DROPPED BY 8AM AND SCEC FLAGS
BEING LOWERED BY NOON.
TIDES CONTINUE TO RUN ABOUT A FOOT ABOVE NORMAL. THERE ARE STILL
SOME CONCERNS FOR MINOR FLOODING DURING HIGH TIDE ALONG THE GULF
FACING BEACHES OF THE BOLIVAR PENINSULA ON TUESDAY HOWEVER THE TIDE
LEVELS ARE THEN EXPECTED TO SLOWLY DIMINISH TO NEAR NORMAL BY MID
WEEK. 44
&&
.PREV DISCUSSION... /ISSUED 105 AM CDT TUE MAY 26 2015/
DISCUSSION...
PLEASE SEE 06Z AVIATION DISCUSSION.
AVIATION...
A SOLID LINE OF HEAVY SHOWERS AND THUNDERSTORMS HAS PRACTICALLY
STALLED OUT OVER THE SOUTHERN PORTIONS OF THE HOUSTON METRO AREA.
KIAH IS ON THE NORTHERN EDGE OF THE HEAVIEST CONVECTION AND SHOULD
TOGGLE IN AND OUT OF MVFR CONDITIONS OVER THE NEXT FEW HOURS. KHOU
AND KSGR WILL CONTINUE TO BE SOLID MVFR/IFR AS THE HEAVIEST
THUNDERSTORMS TRAIN OVER THOSE TERMINALS. OF CONCERN IS THE
CONTINUED RE-DEVELOPMENT TO THE SOUTHWEST OF THE AREA THAT WILL
BRING ADDITIONAL RAIN TO THE AREA.
KLBX AND KGLS REMAIN TO THE SOUTH OF THE HEAVIEST RAIN. MODEL
GUIDANCE HAS BEEN POOR THIS EVENING IN TERMS OF TIMING THE LINE
MOVING OUT OF THE AREA. I HAVE FORECAST THE HEAVIEST RAIN TO
EXTEND THROUGH THOSE TERMINALS BY 08Z...HOWEVER CONFIDENCE IS LOW.
KCLL...KUTS...AND KCXO ARE VFR FOR NOW...HOWEVER MVFR/IFR CIGS ARE
EXPECTED TO FORM OVER THE NEXT FEW HOURS.
ON TUESDAY...THE WESTERN TERMINALS WILL BE PREVAILING VFR BY MID-
MORNING WHILE THE EASTERN TERMINALS FACE ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THAT WILL DROP VISIBILITY TO MVFR LEVELS AT
TIMES. STRONG ON-SHORE FLOW TO CONTINUE WITH PREVAILING WINDS
FROM THE SOUTH AT 10 TO 15 KNOTS. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 86 73 87 72 86 / 30 20 30 20 40
HOUSTON (IAH) 86 73 88 74 87 / 30 20 30 10 30
GALVESTON (GLS) 86 77 86 78 85 / 40 20 20 10 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...FORT BEND...
GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
WHARTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 11 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT 20 TO 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION FROM 7 AM TO 11 AM CDT THIS
MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
HIGH ISLAND TO FREEPORT 20 TO 60 NM.
&&
DISCUSSION...42
AVIATION/MARINE...44Hazardous weather outlook, May 25, 4:13 PM CDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 413 PM CDT MON MAY 25 2015 TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND DAMAGE AND TORNADOES WILL BOTH BE THREATS. AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE. RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON. GMZ330-335-350-355-370-375-262115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 413 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, May 26, 1:52 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
152 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 2 WNW HOUSTON 29.78N 95.41W
05/26/2015 HARRIS TX AMATEUR RADIO
AMATEUR RADIO REPORTS INTERSTATE 10 AT SHEPHERD UNDER 6
FT OF WATER WITH PEOPLE TRAPPED IN CARS
&&
EVENT NUMBER HGX1500292
MHLocal storm report, May 26, 2:01 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
201 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 2 NE FIRST COLONY 29.59N 95.59W
05/26/2015 FORT BEND TX BROADCAST MEDIA
8 TO 10 CARS REPORTED FLOODED STUCK AT OYSTER CREEK
PARK ON HIGHWAY 6
&&
EVENT NUMBER HGX1500293
MHLocal storm report, May 26, 2:02 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 1 NE HOUSTON 29.78N 95.37W
05/26/2015 HARRIS TX AMATEUR RADIO
INTERSTATE 45 AND QUITMAN UNDER 5 FEET OF WATER
&&
EVENT NUMBER HGX1500294
MHLocal storm report, May 26, 2:44 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
244 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM FLASH FLOOD 6 WSW HOUSTON 29.74N 95.48W
05/26/2015 HARRIS TX AMATEUR RADIO
20 HOUSES FLOODED IN LARCHMONT SUBDIVISION
&&
EVENT NUMBER HGX1500295
MHLocal storm report, May 26, 2:47 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
247 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM FLASH FLOOD N ROSENBERG 29.55N 95.79W
05/26/2015 FORT BEND TX AMATEUR RADIO
3.5 FEET OF WATER IN GREENWOOD SUBDIVISION WITH WATER
HALFWAY TO HOMES IN SUBDIVISION
&&
EVENT NUMBER HGX1500296
MHLocal storm report, May 26, 2:50 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
250 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM TSTM WND DMG 3 SSW KENDLETON 29.41N 96.02W
05/26/2015 WHARTON TX LAW ENFORCEMENT
WIND DAMAGE REPORTED AT PROPERTY NEAR COUNTY ROAD 216
AND MACHAVILLE RD
&&
EVENT NUMBER HGX1500297
MHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:09 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more | 6 hr |
| May 25, 7:11 PM CDT | Flash Flood Warning | HGX | Grimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more | 3 hr |
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 49 min |
| May 25, 7:28 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 47 min |
| May 25, 7:43 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Montgomery, Walker, Waller and 1 more | 62 min |
| May 25, 7:50 PM CDT | Tornado Warning | HGX | Grimes, Harris, Montgomery, Walker, Waller | 25 min |
| May 25, 7:58 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Waller, Washington | 47 min |
| May 25, 8:10 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 35 min |
| May 25, 8:27 PM CDT | Flash Flood Warning | HGX | Montgomery, Polk, San Jacinto, Walker | 3 hr |
| May 25, 8:29 PM CDT | River Flood Warning | HGX | Madison, Walker | 62 hr |
| May 25, 8:31 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, San Jacinto, Walker | 3 hr |
| May 25, 8:35 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 3 hr |
| May 25, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller | 64 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 30 min |
| May 25, 8:47 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 28 min |
| May 25, 8:54 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Harris, Montgomery, San Jacinto | 3 hr |
| May 25, 9:06 PM CDT | Special Marine Warning | HGX | 54 min | |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Washington, Wharton | 51 min |
| May 25, 9:11 PM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris | 47 min |
| May 25, 9:41 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris, Waller | 64 min |
| May 25, 9:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 25, 10:03 PM CDT | River Flood Warning | HGX | Harris | 13 hr |
| May 25, 10:23 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 25, 10:43 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 10:52 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 113 min |
| May 25, 11:04 PM CDT | River Flood Warning | HGX | Harris | 6 hr |
| May 25, 11:11 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 2 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 8 days |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Washington | 45 hr |
| May 25, 11:13 PM CDT | River Flood Warning | HGX | Burleson, Lee | 37 hr |
| May 25, 11:19 PM CDT | River Flood Warning | HGX | Harris | 17 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
| May 25, 11:36 PM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 25, 11:40 PM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 3 hr |
| May 25, 11:40 PM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 25, 11:45 PM CDT | Severe Thunderstorm Warning | HGX | Jackson | 45 min |
| May 25, 11:53 PM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 12:17 AM CDT | River Flood Warning | HGX | Harris | 11 hr |
| May 26, 12:35 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| May 26, 12:36 AM CDT | Flash Flood Warning | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 26, 12:49 AM CDT | Special Marine Warning | HGX | 86 min | |
| May 26, 12:52 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 12:58 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Matagorda, Wharton | 47 min |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 1:16 AM CDT | River Flood Warning | HGX | Harris | 21 hr |
| May 26, 1:25 AM CDT | Flash Flood Warning | HGX | Fort Bend, Wharton | 95 min |
| May 26, 1:30 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 49 min |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 9 hr |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 7 days |
| May 26, 2:12 AM CDT | River Flood Warning | HGX | Harris | 10 hr |
| May 26, 2:16 AM CDT | Special Marine Warning | HGX | 29 min | |
| May 26, 2:20 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| May 26, 2:21 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 114 min |
| May 26, 2:28 AM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Wharton | 47 min |
| May 26, 2:30 AM CDT | Flash Flood Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more | 3 hr |
| May 26, 2:36 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 26, 2:40 AM CDT | River Flood Warning | HGX | Lavaca | 36 hr |
| May 26, 3:21 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend | 39 min |
| May 26, 3:59 AM CDT | Special Marine Warning | HGX | 46 min | |
| May 26, 4:10 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 110 min |
| May 26, 4:46 AM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Washington | 119 min |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Montgomery | 71 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Waller | 8 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris | 18 hr |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:07 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 7 days |
| May 26, 5:38 AM CDT | Flash Flood Warning | HGX | Austin, Washington | 82 min |
| May 26, 5:52 AM CDT | Areal Flood Warning | HGX | Fort Bend, Harris | 9 hr |
| May 26, 6:11 AM CDT | Areal Flood Advisory | HGX | Grimes, Waller | 2 hr |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Austin, Fort Bend, Wharton | 5 days |
| May 26, 7:07 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend, Wharton | 11 days |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 51 hr |
| May 26, 9:28 AM CDT | River Flood Warning | HGX | Jackson | 3 days |
| May 26, 9:34 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.